On some exact reciprocity formulas for twisted second moments of Dirichlet $L$-functions
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1007-1014
https://doi.org/10.4134/BKMS.2012.49.5.1007
Printed September 30, 2012
Goran Djankovi{\' c}
University of Belgrade
Abstract : We derive the exact reciprocity formula connecting the twisted second moments at 1 for families of odd Dirichlet characters corresponding to two prime moduli, which parallels such formula discovered earlier for the special point $1/2$.
Keywords : Dirichlet $L$-functions, special values, twisted moments, Bernoulli polynomials, Dedekind sums
MSC numbers : 11M06, 11B68, 11F20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd